Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Vibrating sensation in head, fluid in ears, anxiety, tremors, tachycardia. Cure?

Please help me I have been sick for the last 5 months...the inside of my head feels like it is vibrating, I feel a strange liquid sensation in my head like water is squishing inbetween my ears also feel like fluid is running near them at times...I have internal tremors and a strange sort of anxiety that developed out of nowhere..I also have tachycardia a lot of times
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Usually such symptoms appear when you are anxious about your body which can be termed as hypochondriasis. But to confirm about this you need to consult a general practitioner first and get all the investigations done and have some anxiety related medications for sometime. Tremors and fluid feelings are related to psychoses. Do consult a psychiatrist then.
Also go for meditation and psychotherapy for proper cure.
Good luck
Answered: Thu, 8 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor